Skip to Main content Skip to Navigation
Journal articles

Asymptotic behavior of the expansion method for open finite queueing networks

Abstract : In previous papers, we have reported on the use of the expansion method for estimating sojourn times in finite network topologies. In this paper, we focus on comparing the expansion method with P. C. Bell's consistency conditions where subject to unbalanced service rates at tandem queues, other decomposition approaches yield impossible throughput results. We compare numerical results of the expansion method with the other approaches in light of these conditions.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00484446
Contributor : Antoine Haldemann <>
Submitted on : Tuesday, May 18, 2010 - 2:25:00 PM
Last modification on : Tuesday, August 6, 2019 - 11:38:50 AM

Links full text

Identifiers

Collections

Citation

Laoucine Kerbache, J. Macgregor Smith. Asymptotic behavior of the expansion method for open finite queueing networks. Computers and Operations Research, Elsevier, 1988, 15 (2), pp.157-169. ⟨10.1016/0305-0548(88)90008-1⟩. ⟨hal-00484446⟩

Share

Metrics

Record views

468